Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Yellowish vaginal discharge, yeast infection. Taken fluconazole. Cause of concern?

I m 16 years old and I just, literally, 10 minutes ago, received a yellowish discharge . My last appointment at the GYNO was about two weeks ago, and she said I was fine. I had a yeast infection but took one tablet of perscribed fluconazole , to get rid of it. It did, but the cheesy discharge came back. I went to the GYNO again, and she said that the white discharge was normal. I m close to my period now, and this yellow discharge came. I m concerned due to the fact that my GYNO said it was all okay. Then again, I was getting excitment from my boyfriend. But, no intercourse was involved.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

It is advised to avoid sexual contact in all forms for a duration of at least 2 weeks after the last symptom of the infection is experienced.

As for the yellow discharge, if this is a one time thing then it could be normal. But if at all it recurs, then in my opinion it would be benficial to start application of clotrimazole preparations in the affected region. Please speak to your doctor regarding the same.

Hope this helps.

Best wishes.
Answered: Tue, 8 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor